# SDR AWXA200500680

- Difficulty date: June 7, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 21,610 hours, 8,363 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A6446
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4 DAY CHECK DISCOVERED L2 DOOR EMERGENCY EXIT SLIDE PRESSURE BELOW LIMITS.  MAINTENANCE REMOVED AND REPLACED L2 DOOR EMERGENCY EXIT SLID IAW TC R1C25305.
